MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Back to Search Results |
| Model Number |
ESBF2514C103E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
An esbf2514c103ee stent graft was implanted during the endovascular treatment of an abdominal aortic aneurysm (aaa).It was reported that a follow-up ct scan taken approximately 2 years post-index procedure showed an endoleak, possibly a type ia; however, physician is unsure whether this is a type ia or a type ii.It was noted that there appears to be calcium in the aortic neck, which may have prevented the stent graft from fully sealing against the vessel wall.Future treatment is planned.The date is yet to be determined, and an angiogram will likely be performed to confirm the endoleak type.Per the physician, the cause of the event is anatomy related , possibly due to calcium.No additional clinical sequalae were reported and the patient will be monitored.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.